Is it safe to Take Valium and Seroquel Together
Health

Is it safe to Take Valium and Seroquel Together?

Seroquel Side Effects

The FDA approved the drug Seroquel in 1997 for the treatment of schizophrenia and bipolar mania. Schizophrenia is not a multiple personality disorder, as it is commonly portrayed by the media, but rather a mental disease that causes people to fail to perceive reality properly. Schizophrenia can cause hallucinations, delusions and disorganized thinking processes. Bipolar mania is a mood disorder that is characterized as having extreme emotions. Usually these extreme emotions involve hyperactivity, increased sexual desires, increased irritability and sometimes euphoria.

Recently this drug has been linked to potentially fatal conditions such as diabetes and pancreatitis. If these conditions are left unchecked, they can sometimes lead to catastrophic problems such as ketoacidosis, coma and potentially death.

Seroquel is also known to cause an increase in appetite which ultimately causes the patient to gain weight. Weight gain can be an early sign of diabetes, hyperglycemia or other dangerous conditions. Unfortunately, Seroquel users have found it difficult (if not impossible) to lose the weight after it’s been put on after using the drug.

If you or a loved one has been faced with the devastating side effects of the drug Seroquel, it’s very important that you have someone to turn to for help. Seroquel induced diabetes or pancreatitis victims DO have legal rights. A qualified defective drug attorney can help you receive compensation for your injuries and fight for your rights. It’s time drug makers like AstraZeneca are held accountable for their actions. Please contact an attorney as soon as possible.

Valium Side Effects

Valium is the trade name diazepam and belongs to a class of drugs called benzodiazepines. It has muscle-relaxant properties as well as anti-anxiety properties. It also has sedation properties. Taking unusually high doses of this medication can indeed be fatal. Because of its sedation and muscle-relaxant properties, overdosing on Valium can produce extreme drowsiness, and very shallow breathing or breathing so impaired that it stops altogether.

Seroquel is the trade name for quetiapine and belongs to a class of drugs that have both anti-psychotic and mood stabilizing properties. Overdosing on Seroquel can also be serious and combining a muscle relaxer like Valium with Seroquel can enhance the sedation properties of the Seroquel.

If your friend is seriously contemplating an overdose with these two drugs, he is certainly placing himself at great risk. When individuals threaten to take their own life, we must always take them seriously. As for what you can do, be sure someone knows about this. Friends and family definitely need to be apprised of the situation. If your friend is already under psychiatric care, his physician needs to be informed. Posing an imminent danger to oneself or others is generally the main criterion for involuntary commitment for psychiatric intervention. Sometimes, individuals who are not thinking clearly or who are in the throes of a serious mental illness and who view suicide as the only way out need to be treated involuntarily until their thinking returns to a more normal state. So, be aware that the drugs your friend is talking about have the capacity to do serious harm. Take any threats of self-harm seriously and don’t be lured into the notion that you need to keep the information from others who might be able to help.

Leave a Reply

Your email address will not be published. Required fields are marked *